# SDR UPS08852733

- Difficulty date: May 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 5773844
- Condition: Cracked
- Location: Fs 1771
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 POSSIBLE CRACK IN RADIUS OF INTERCOSTAL ATTACH ANGLE, AT BOTTOM J-BEAM, AFT SIDE OF APB, 60 COMPT RT BS 1771.  REMOVED INTERCOSTAL ATTACH ANGLE, FABRICATED AND INSTALLED REPLACEMENT  ANGLE.  IAW DWG 5773844 AND SRM 51-1-21,51-3-00 AND 51-1-20D.
